# SDR SCNA97207

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT FORWARD OVERWING EMERGENCY EXIT SIGN WAS FOUND TO HAVE BULBS INOPERATIVE.  RELAMPED EMERGENCY EXIT SIGN, SIGN OPS CHECKED GOOD.
